Radiesse Under Eyes - London, UK

I had radiesse under the eyes and you can see the...

I had radiesse under the eyes and you can see the product. It looks like concealer that has not been rubbed in properly and it is the wrong colour to match my skin tone. It looks quite ridiculous. I cannot possibly wait a year to 18 months for it to disappear. Will any type of laser help. Will laser penetrate the skin enough. Any advice would be greatly appreciated as I am hiding away!! I have tried photographing but it doesn't show up well as it is a redish white.

Name not provided

Because you can see the product under the skin.

1 out of 5 stars Overall rating
Was this review helpful? 1 other found this helpful

Comments (6)

I had Radiesse April 7th. The medic is a GP attached to NHS surgery making money in his spare time form his cosmetic surgery. This charlatan said I did not need a test first as this procedure was safe - he is a GP for goodness sake, he should know better. He is a registered cosmetic clinician. Had 4 radiesse injections along hiarline at side of eyes, inside cheeks, lines at side of mouth and one between mouth and chin. Results: very severe swelling and bruising that took 3 days to decline. Began to look o.k.ish but had high cheekbones never had before - strange looking. 7 days later my face started to swell and big lumps appeared, I was so alarmed as I really thought my face would split, it was so bright red and tight everywhere, I could not feel my lower teeth, there was tingling around my lips, my eyes were bloodshot and nearly closed. I was awake all night and applied cold compresses ALL NIGHT. (in all did not leave the house for 9 days and so could not have been infected from anywhere else.) I have not used any make-up or creams since before I first went to clinic. I telephoned the clinic as soon as I could to be told it could not be a reaction as it is too late for that and to go and see my own GP! I insisted on seeing Dr at the clinic.Monday 16th April. He admitted this was a severe reaction and the nurse taking notes laughed it off saying "we have never seen this, ever, before - you are just getting your results super quickly" I was prescribed steroids for 2 weeks and antibiotics for 2 weeks. Went to see my own GP for second opinion on Wednesday 18th April and she said wait and see. Symptoms seemed to be declining a little but has flared up again this afternoon Friday 19th April. I have another appointment tomorrow Saturday 21 April . I am so frightened. Is any one in a group so we can all sue the Radiesse company for still claiming this product is safe and without adverse reactions- cannot be done alone as the company is so big. Any help with any of this much appreciated. A.
  • Reply

I just saw this. Did you report it to the MHRA. You dr should have done it too. It's too late to fill in a yellow adverse event card but you could probably still tell them regardless x

  • Reply
Hi Britt...

I got Radiesse under my eyes...and I got an allergy to it...light lumps on the surface of my skin...4 weeks after extreme swelling...a real reaction and then i was that the calium breaks throught after this time...still uneven texture and swelling under my eyes at times..I received a steroid injectin under each eye to help it...not sure if I will have to go back and get more...as its only 7 weeks since I got it...My allergy to Radiesse under the skin swells more when under sun light..I can get a ridge effect also...so I am very unhappy about this...have u any suggestions please..Mussie.
  • Reply

Hi Elwood,

Thanks for the comment. Wow, an allergic reaction, yuck I'm so sorry.  Would you mind writing a review about your experience? We don't often have many community members saying they had a allergic reaction. Please keep us updated.

Thanks,

-Britt

  • Reply
Hi Britt.

I will give you my complete history of this in the next couple of days....And is it possible for me to receive an opinion from a Dr please...thank you . Mary
  • Reply

Hi Erms,

Welcome to the Radiesse community. Oh my, I have heard of people having lumps from Radiesse, but not something that looks like not rubbed in concealer. Have you gone back and asked your doctor or gone to see another doctor? Also, you might want to consider Hyaluronidase, it might help. I'm so sorry this happened please keep us updated.

Thanks so much for the review,

-Britt

  • Reply